MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 10MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 178535 cps centering sleeve 13mm lot# 567750; mdr: 0001825034-2023-00076.Additional associated products: 178366 cps sm sht spdl w pins 600lbf lot# 567750; 178512 cps nut co-cr-mo alloy lot# 278090.
 
Event or Problem Description
It was reported the traction bar of compress anchor plug fractured while placing compression nut.Centering sleeve fracture noted as well.No known patient impact.
 
Event or Problem Description
It was reported the traction bar of compress anchor plug fractured while placing the compression nut.No pieces fell into the patient.No patient impact.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Additional associated products & mdrs.(void) 178535 cps centering sleeve 13mm lot# 567750.Mdr: 0001825034-2023-00076 (void) it was determined this product was not fractured and had no claim against it.A supplemental report was sent to void this mdr.The product was added to the associated product list below.Additional associated products: 178366 cps sm sht spdl w pins 600lbf lot# 567750, 178512 cps nut co-cr-mo alloy lot# 278090 178535 cps centering sleeve 13mm lot# 567750.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, h10.  visual inspection of the returned device exhibits signs of use and has fractured in centering sleeve.Sem analysis of the fractured product showed shear ductile dimples flowing in different directions (going around the fracture surface).These fracture artifacts are consistent with the torsional overload mode of fracture.Review of the device history records identified no related deviations or anomalies during manufacturing.The compression nut is compatible to be used with thre anchor plug, sleeve and spindle, however entire construct compatibility cannot be determined as part information for the entire construct was not provided.No medical records were provided.This complaint is confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CPS SHORT ANCHOR PLUG 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16150098
Report Number0001825034-2023-00075
Device Sequence Number7470458
Product Code JDI
UDI-Device Identifier00880304461659
UDI-Public(01)00880304461659(17)321020(10)148700
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K062998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178552
Device Lot Number148700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer01/19/2023
04/27/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/15/2023
04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale